My new doc wants to take me off the Cymbalta becouse supposably it mimics Fibro symptoms( even though I was already diagnosed with Fibro & CFS & has been takin Cymbalta for a little over a yr now).
So basically he's telling me I'm nuts and AGAIN, my symptoms are all in my head...if thats the case why would my doc send me to him to begin with instead of the local nut house?
Have you ever had a crappy, brainless yackass for a doc like this?
Answer by ayrshire-lass at 7:26 PM on May. 10, 2009
Answer by BlendedMommy009 at 8:01 PM on May. 10, 2009
Answer by tyfry7496 at 8:50 PM on May. 10, 2009
Answer by LiviGracesmom at 8:53 PM on May. 10, 2009
If he said that Cymbalta MIMICS the symptoms of Fibromyalgia then he's an idiot. And how does he explain all the studies.... http://health.usnews.com/articles/health/healthday/2008/06/16/cymbalta-approved-for-fibromyalgia.html This is an article dated 2008 - Cymbalta was approved by the FDA for the treatment of Fibromyalgia.
Plain and Simple..... Get another doctor.
Answer by PaceMyself at 10:26 PM on May. 10, 2009
Answer by PaceMyself at 10:33 PM on May. 10, 2009
Answer by Anonymous at 10:37 PM on May. 10, 2009
Check out some of the top posts today in Groups: